# SDR JJBA20050622008

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 32,044 hours, 42,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT & CABIN.  INSPECTED L/R AVIONICS & AC CB PANELS,  WIRING, EQUIPMENT 1 & 2 RELAY PANELS.  L/R TERMINAL BOARDS, GALLEY & LAVATORY.
